On the multiplication operators on spaces of analytic functions

Volume 168 / 2005

B. Yousefi, S. Foroutan Studia Mathematica 168 (2005), 187-191 MSC: 47B38, 47A10. DOI: 10.4064/sm168-2-8

Abstract

We consider Hilbert spaces of analytic functions on a plane domain ${\mit \Omega }$ and multiplication operators on such spaces induced by functions from $H^{\infty }({\mit \Omega })$. Recently, K. Zhu has given conditions under which the adjoints of multiplication operators on Hilbert spaces of analytic functions belong to the Cowen–Douglas classes. In this paper, we provide some sufficient conditions which give the converse of the main result obtained by K. Zhu. We also characterize the commutant of certain multiplication operators.

Authors

  • B. YousefiDepartment of Mathematics
    College of Sciences
    Shiraz University
    Shiraz 71454, Iran
    e-mail
  • S. ForoutanDepartment of Mathematics
    College of Sciences
    Shiraz University
    Shiraz 71454, Iran
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image